Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A strong Parrott theorem


Authors: Ciprian Foias and Allen Tannenbaum
Journal: Proc. Amer. Math. Soc. 106 (1989), 777-784
MSC: Primary 47A20; Secondary 47B35
DOI: https://doi.org/10.1090/S0002-9939-1989-0972228-9
MathSciNet review: 972228
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we discuss a strengthened version of a theorem due to Parrott [8] in operator dilation theory. We relate our result to the one-step extension procedure of Adamjan-Arov-Krein [1].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A20, 47B35

Retrieve articles in all journals with MSC: 47A20, 47B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0972228-9
Keywords: Parrott's theorem, dilation theory, one-step extension, Hankel operator, interpolation theory
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society